# SDR CALA2022122103445

- Difficulty date: December 19, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N2331U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62642
- Aircraft time: 23,883 hours, 2,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 424558
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR L4 EMER LIGHT BATTERY M33405 CAPACITY CHECK FAIL .  . DR L4 EMER LT BATT PACK REPLACED AND OP TEST NORMAL I.A.W. AMM 33-51-06.
